# SDR IPXA2024090390066

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 26,318 hours, 16,460 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR LINING PANEL HAS A SMALL CRACK. DOT 75-023 HA-75 APPROVED.
